Out of Stock

Solpa-Sinus Tablets 18 Pack

10.00

SolpaSinus tablets provides rapid relief of pain and nasal congestion and from the major cold and flu symptoms in a convenient easy to swallow tablet.  Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a…

Out of stock

SKU: 5011080199381 Categories: , ,

Description

SolpaSinus tablets provides rapid relief of pain and nasal congestion and from the major cold and flu symptoms in a convenient easy to swallow tablet. 

Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

What are they for?

SolpaSinus tablets provide rapid relief of pain and nasal congestion and from the major cold and flu symptoms in a convenient easy to swallow tablet. Take at the first sign of nasal congestion when combined with

  • Blocked nose
  • Sore throat pain
  • Headache
  • Painful sinuses
  • Shivers
  • Fever

The medicine contains two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily without drowsiness.

How to take

  • Adolescents aged 12 to 18 years: One to two tablets up to three times daily as required.
  • Adults including the elderly: Two tablets up to three times daily as required.
  • Do not take more than 6 tablets in 24 hours.
  • Do not give to children under 12 years of age.

Do not exceed the stated dose

Contains

Active ingredients: Each tablet contains Paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg.

Other ingredients: Cellulose microcrystalline (E460), silica, colloidal anhydrous (E551), stearic acid (E570), magnesium stearate (E572), starch pregelatinised, povidone, crospovidone, croscarmellose sodium (E468), hypromellose (E464), macrogol, carnuba wax (E903), indigo carmine (E132).

Warning

  • Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Contains Paracetamol. Do not take with any other paracetamol containing products.

Do not take

  • With any other flu, cold, decongestant or appetite suppressant products.
  • Everyday for more than 5 days,

Consult your doctor

  • Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
  • If symptoms persist consult your doctor
  • Prolonged use without medical supervision may be harmful.

Storage Instructions

  • Do not store above 25°C.
  • Keep out of the reach and sight of children.

See enclosed leaflet for further information

 

Reviews

There are no reviews yet.

Be the first to review “Solpa-Sinus Tablets 18 Pack”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsSolpa-Sinus Tablets 18 Pack removeCalpol Infant 2m+ Strawberry Sugar Free removeStrepsils Honey & Lemon Lozenges 36 Pack removePanadol Baby Strawberrry 100ml removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeNurofen for Children Six Plus Strawberry remove
NameSolpa-Sinus Tablets 18 Pack removeCalpol Infant 2m+ Strawberry Sugar Free removeStrepsils Honey & Lemon Lozenges 36 Pack removePanadol Baby Strawberrry 100ml removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeNurofen for Children Six Plus Strawberry remove
ImageSolpa-Sinus Tablets 18 PackCalpol Infant 2m+ Strawberry Sugar FreeStrepsils Honey & Lemon Lozenges 24 PackPanadol Baby Strawberrry 100mlNurofen for Children 100mg Chewable Capsules Ibuprofen 7+YearsNurofen for Children Six Plus Strawberry
SKU50110801993815011080162460
Rating
Price10.003.698.108.504.995.0013.80
Stock

Out of stock

Out of stock

In stock

Out of stock

AvailabilityOut of stockOut of stockIn stockOut of stock
Add to cart

Read more

Select options

Add to cart

Read more

Add to cart

Select options

DescriptionSolpaSinus tablets provides rapid relief of pain and nasal congestion and from the major cold and flu symptoms in a convenient easy to swallow tablet.  Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a...Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine...Strepsils Honey & Lemon Lozenges provoide fast, soothing and effective relief from sore throats and mouth and throat infections. Each lozenge contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections. Natural honey with lemon for an extra soothing effect...Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years...Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of: Headaches High temperature (fever) Symptoms of cold & flu Mild to moderate pains such as: Sore throat Toothache Earache Minor aches Easy to chew, orange flavour with no need for water. Do...Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.   You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order....
ContentSolpaSinus tablets provides rapid relief of pain and nasal congestion and from the major cold and flu symptoms in a convenient easy to swallow tablet.  Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store. What are they for? SolpaSinus tablets provide rapid relief of pain and nasal congestion and from the major cold and flu symptoms in a convenient easy to swallow tablet. Take at the first sign of nasal congestion when combined with
  • Blocked nose
  • Sore throat pain
  • Headache
  • Painful sinuses
  • Shivers
  • Fever
The medicine contains two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily without drowsiness. How to take
  • Adolescents aged 12 to 18 years: One to two tablets up to three times daily as required.
  • Adults including the elderly: Two tablets up to three times daily as required.
  • Do not take more than 6 tablets in 24 hours.
  • Do not give to children under 12 years of age.
Do not exceed the stated dose Contains Active ingredients: Each tablet contains Paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg. Other ingredients: Cellulose microcrystalline (E460), silica, colloidal anhydrous (E551), stearic acid (E570), magnesium stearate (E572), starch pregelatinised, povidone, crospovidone, croscarmellose sodium (E468), hypromellose (E464), macrogol, carnuba wax (E903), indigo carmine (E132). Warning
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Contains Paracetamol. Do not take with any other paracetamol containing products.
Do not take
  • With any other flu, cold, decongestant or appetite suppressant products.
  • Everyday for more than 5 days,
Consult your doctor
  • Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
  • If symptoms persist consult your doctor
  • Prolonged use without medical supervision may be harmful.
Storage Instructions
  • Do not store above 25°C.
  • Keep out of the reach and sight of children.
See enclosed leaflet for further information  
Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine is also free from sugar. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml. Children 4 – 6 years, give 10ml. Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 120mg paracetamol. Other ingredients:Maltitol liquid, E420, E214, E216, E218 and E122.Strepsils Honey & Lemon Lozenges provoide fast, soothing and effective relief from sore throats and mouth and throat infections. Each lozenge contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections. Natural honey with lemon for an extra soothing effect on the throat.
  • Soothing effective relief for sore throats
  • Dual anti-bacterial action
  • Contains natural honey with lemon
  • Can be used during pregnancy
  • Suitable from 6 years old
You Must Be Aged Over 18 Years to Purchase This Product.  Who can use? This product is for use in adults, children 6 years and over. How to use? Dissolve one lozenge slowly in the mouth every 2-3 hours. Do not take more than 12 in 24 hours. Active Ingredients  Each lozenge contains Amylmetacresol 600 micrograms and 2,4-Dichlorobenzyl alcohol 1.2mg. Each lozenge also contains 0.967g glucose, 1.441g sucrose, 0.3854g fructose
Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE bottle per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml (one 5ml spoonful and one 2.5ml spoonful). Children 4 – 8 years, give 10ml (two 5ml spoonful’s). Children 8 – 10 years, give 15ml (three 5ml spoonful’s). Children 10 – 12 years, give 20ml (four 5ml spoonful’s). Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each 5ml spoonful contains paracetamol 120mg. Other ingredients: Hexacol Carmoisine Supra (E122), Malic Acid, Kelrol F (Xanthan Gum), Maltitol Syrup, Strawberry Flavour L10055, Sorbitol Liquid (Crystallising), Sodium methylparaben (E219), Sodium ethylparaben (E215), Sodium propylparaben (E217), Sorbitol Powder, Citric Acid, Purified Water.Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of:
  • Headaches
  • High temperature (fever)
  • Symptoms of cold & flu
  • Mild to moderate pains such as:
    • Sore throat
    • Toothache
    • Earache
    • Minor aches
Easy to chew, orange flavour with no need for water. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 7-9 Years - Two Capsules 3 times in 24 hours 10 years - 12 years - Three Capsules 3 times in 24 hours Doses should be given approximately every 6-8 hours.  The capsules should be chewed and then swallowed and can be taken with or without liquid. Active Ingredients  Each soft capsule contains 100mg of Ibuprofen. Other ingredients are gelatin, purified water, glucose liquid, sucrose, fumaric acid, sucralose, citric acid, acesulfame K, disodium edetate, glycerin, natural orange flavour, red iron oxide, yellow iron oxide and opacode white.
Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 years – 9 years, weighing 20 – 30kg, take one 5ml dose 3 times in 24 hours Children 9 years – 12 years, weighing 30 – 40kg, take one 7.5ml dose 3 times in 24 hours. Dose should be given approximately every 6 – 8 hours. Do not sure more than the recommended doses in any 24 hour period. Active Ingredients  Each 5ml of suspension contains 200mg of ibuprofen. Other Ingredients: Purified Water, Glycerin, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, (containing wheat starch), Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

140ml, 60 ml

Size

200 ml